# SDR ASAA2013040994436

- Difficulty date: April 9, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 21,794 hours, 6,564 cycles
- Engine: Cfmint CFM567B273B3
- Engine time: 21,798 hours, 6,595 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Disk
- Part number: CFM567B273
- Part serial: 894832
- Condition: Damaged
- Location: Rt Engine
- Part time: 21,798 hours, 6,595 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG, FAN DISK SLOTS 2, 7, 9, 13 & 20 ARE WORN FROM BUCKLED SHIMS.  GREATEST FOUND TO BE .0095. COATING WORN ON ALL SHIMS.  REAR SPINNER IS NICKED AT SURFACE AREA D. PLATFORMS NR 4,10 & 24 ARE NICKED ON FWD LUG.  FAN BLADES NR 1,4 & 21 ARE FROM SHIM CONTACT, L/E CONCAVE SIDE.  ACFT GROUNDED.  REMOVED NR 2 ENGINE IAW T/C 78471000. REPLACED NR 2 ENG IAW TASK CARD 78471001, W/O 205732.
